EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
LOGIC CR TIB INSERT SLOPE+, SZ 2, 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, approximately four years post initial left tka, the 68 y/o female patient had a poly swap for an unknown reason.Patient was revised to exactech device.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain x-rays or images.The device is not available for evaluation as the device was kept by the hospital.
Additional Manufacturer Narrative
H11.Correction- upon investigation this has been identified as a duplicate case- all information will be captured, processed, and reported under mfr# 1038671-2023-02181.